I stopped taking Accutane after being on it for about 3 months. I stopped due to severe side effects. My acne has improved, but not as much as I'd like. If I were to start taking Accutane again would I pick up where I left off (be on it for three more months) or would I have to start all over again and be on it for 6 months or so?
If I Stop Accutane After 3 Months, if I Were to Restart It, Do I Pick Up Where I Left Off? Or Start All over Again?
Doctor Answers (1)
Best answer: consult your doctor!
The best answer to this is to consult your prescribing physician. I would think just offhand that you won't start all over again, but it probably won't be the 3 month window you would have had left. You might be on it for like 4 months or so but it depends on how bad your acne has gotten again, and your weight to mg dosing.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.